Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 119, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 4, 2008, 6:33 PM MDT for Chase County, Nebraska. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 6:33 PM MDT (00:33 UTC)
- Expired
- Jun 4, 2008, 7:30 PM MDT
- In force
- 57 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Chase County, NE
The radar
The Goodland radar (KGLD), 115 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:09 PM MDT | HAIL 1.75 | 11 S Imperial, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 12:42 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1552 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 050033 SVRLBF NEC029-050130- /O.NEW.KLBF.SV.W.0119.080605T0033Z-080605T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 633 PM MDT WED JUN 4 2008 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CHASE COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 730 PM MDT * AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 25 MILES WEST OF ENDERS RESERVOIR STATE RECREATION AREA...OR 23 MILES SOUTHWEST OF IMPERIAL...AND MOVING EAST AT 29 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 9 MILES SOUTH OF ENDERS RESERVOIR STATE RECREATION AREA BY 715 PM MDT... 8 MILES SOUTH OF WAUNETA BY 730 PM MDT... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING FOR THE PANHANDLE AND SOUTHWEST NEBRASKA. LAT...LON 4044 10135 4035 10135 4034 10204 4045 10204 TIME...MOT...LOC 0033Z 270DEG 25KT 4031 10192 $$ CDC
1 follow-up statement
000 WWUS53 KLBF 050113 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 813 PM CDT WED JUN 4 2008 NEC029-050130- /O.CON.KLBF.SV.W.0119.000000T0000Z-080605T0130Z/ CHASE NE- 713 PM MDT WED JUN 4 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR SOUTHERN CHASE COUNTY... AT 707 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. RADAR INDICATED THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF ENDERS RESERVOIR STATE RECREATION AREA...OR 13 MILES SOUTH OF IMPERIAL...MOVING EAST AT 29 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTH OF WAUNETA BY 730 PM MDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING FOR THE PANHANDLE AND SOUTHWEST NEBRASKA. LAT...LON 4044 10135 4035 10135 4034 10204 4045 10204 TIME...MOT...LOC 0113Z 270DEG 25KT 4033 10155 $$ CDC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:00 PM MDT, 4 hours 33 minutes earlier.
Area forecast discussion, Jun 4, 2:00 PM MDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 300 PM CDT WED JUN 4 2008 .DISCUSSION... TONIGHT THROUGH THURSDAY MORNING... THE ATM IS GETTING READY TO BLOW APART AS MOISTURE IS BEING DRAWN WESTWARD AND DEEP CYCLOGENESIS COMMENCES. THE FIRST OF TWO OR MORE DISTURBANCES IS EMERGING FROM THE COLO FRONT RANGE. THE RUC40 DEEPENS LOW PRESSURE OVER SERN COLO TO 985 MB THIS EVENING AND LIFTS IT NORTH TOWARD THE NEBRASKA BORDER BY 03Z ENHANCING MOISTURE INFLOW ACROSS THE HIGH PLAINS. ALL OF THE INGREDIENTS ARE IN PLACE FOR HEAVY RAINFALL AND SEVERE WEATHER WITH POWERFUL DYNAMICS SWEEPING EAST THROUGH THE 4 CORNERS REGION TONIGHT. THE MODEL CONSENSUS SUGGESTED AREAS NORTH AND WEST WOULD RECEIVE 2 TO 4 INCHES OF RAIN TONIGHT THROUGH THURSDAY AFTERNOON. 1 TO 2 INCHES COULD FALL SOUTH AND EAST. THE STATIONARY FRONT DRAPED FROM KIML TO KLXN IS EXPECTED TO PROVIDE EXCELLENT FOCUS FOR HEAVY RAIN MOSTLY NORTH OF THIS BOUNDARY. A FEW COUNTIES WERE ADDED SOUTH OF THE FRONT WHERE SCATTERED DEEP CONVECTION IS EXPECTED THIS AFTN AND THIS EVENING AND THESE ARE NATURALLY FLOOD PRONE AREAS. NORTHWESTWRN ZONES WERE EXCLUDED FROM THE FLASH FLOOD WATCH AS FLOOD GUIDANCE IS QUITE HIGH.THUS WIDESPREAD RAIN AND LOCALLY INTENSE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND THIS EVENING AND CONTINUE THROUGH THURSDAY MORNING. MOST OF THE FCST AREA COULD EXPERIENCE SEVERE WEATHER TONIGHT WITH THE TORNADO THREAT GENERALLY ALONG AND SOUTH OF INTERSTATE 80 INCLUDING CUSTER COUNTY AND THE TIER OF COUNTIES TO THE NORTH. THURSDAY AFTERNOON AND EVENING...AS INDICATED BY THE ECMWF YESTERDAY AND TODAY...THE MODELS ARE TRENDING SLIGHTLY FARTHER WEST WITH TRACK OF THE SFC LOW. SOME AREAS ALONG AND EAST OF HIGHWAY 83 ARE NOW EXPECTED TO BE IN THE WARM SECTOR SOME TIME THURSDAY AFTN. CONDITIONS WILL BE RIPE FOR ISOLATED TORNADOES ALONG THE WARM FRONT AS IT APPEARS THE TRIPLE POINT OF THE SFC LOW WILL LIFT THROUGH THIS AREA. AREAS TO THE WEST COULD EXPERIENCE ISOLATED HAIL THREAT OR EVEN A TORNADO THREAT IF THE MODELS TREND SLIGHTLY WEST AS THEY HAVE BEEN. RAIN AND THUNDERSTORM ACTIVITY SHOULD BE ON THE DECREASE THURSDAY EVENING THROUGH EARLY FRIDAY MORNING. SKIES SHOULD BE CLEARING THROUGHOUT THE DAY FRIDAY AS THE SYSTEM LIFTS INTO THE UPPER MIDWEST. SATURDAY AND SUNDAY...BOTH THE GFS HAVE COME INTO AGREEMENT BY PUSHING A COLD FRONT THROUGH SATURDAY MORNING WITH GENERALLY COOL OR SEASONABLE TEMPERATURES. HPC SUGGEST SLIGHT CHANCE POPS SATURDAY NIGHT AND SUNDAY. THE NAM12/GFS BLEND FOR SATURDAY WAS DRY. MONDAY...TUESDAY AND WEDNESDAY...THE GFS AND ECMWF ARE OUT OF PHASE. THE GFS WARMS UP AND ECMWF COOLS DOWN. HPC SUGGESTED THE WARMER GFS WITH HIGHS IN THE 80S TO NEAR 90. AN ATTEMPT WAS MADE TO TEMPER THESE FCST HIGHS TOWARD THE ECMWF BUT TO NO AVAIL. LATER FCSTS MAY HAVE TO LOWER THESE TEMPS SUBSTANTIALLY. THE FCST IS GENERALLY DRY BUT ECMWF DRAGS A COLD FRONT SLOWLY SOUTH THROUGH NEB AND KANSAS PRODUCING ROUND AFTER ROUND OF THUNDERSTORMS. && .AVIATION... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION WEDNESDAY AFTERNOON AND NIGHT AS A POTENT UPR LVL DISTURBANCE EJECTS EAST ACROSS THE PLAINS. LOW PRESSURE DEVELOPING OVER WESTERN KANSAS WILL FAVOR THE DEVELOPMENT OF EAST/SOUTHEAST WINDS DURING THE AFTERNOON. THEN...AS THE SFC LOW MOVES NORTHEAST INTO EASTERN NEBRASKA...WINDS WILL STRENGTHEN SLIGHTLY AND BECOME NORTHEASTERLY BY 06Z. AS STORMS EXIT THE REGION AFTER 12Z THURSDAY...LOW CLOUDS/STRATUS MAY THICKEN...CAUSING CEILINGS AND VSBY TO DROP INTO THE MVFR FLIGHT CATEGORY AT BOTH KLBF AND KVTN TAF SITES. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TONIGHT THROUGH THURSDAY MORNING ZONES 027-028-038-059-070-071-006-007-009- 010-029. && CDC/JG
Hazardous weather outlook, Jun 4, 2:22 PM MDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 322 PM CDT WED JUN 4 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-052030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 322 PM CDT WED JUN 4 2008 /222 PM MDT WED JUN 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SURFACE LOW PRESSURE WILL INTENSIFY ACROSS WESTERN KANSAS AND EASTERN COLORADO TODAY...AHEAD OF A STRONG UPPER LEVEL DISTURBANCE MOVING ACROSS THE ROCKIES. EASTERLY LOW LEVEL WINDS WILL TRANSPORT MOISTURE INTO THIS REGION...LEADING TO A MODERATELY UNSTABLE ENVIRONMENT. AS THE EVENING PROGRESSES...THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM NORTHEAST COLORADO INTO SOUTHERN NEBRASKA...AND THEN SPREAD NORTHEAST INTO PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. THE PRESENCE OF STRONG VERTICAL WIND SHEAR WILL FAVOR THE DEVELOPMENT OF SUPERCELLS PRODUCING LARGE HAIL AND ISOLATED TORNADOES. THE HIGHEST SEVERE WEATHER THREAT THIS EVENING IS EXPECTED TO RESIDE ALONG AND SOUTH OF AN OSHKOSH TO ONEILL LINE. AS THE UPPER LEVEL DISTURBANCE BEGINS TO EMERGE ACROSS THE PLAINS TONIGHT...THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE...PARTICULARLY EAST OF HIGHWAY 83. ALTHOUGH SEVERE WEATHER WILL STILL BE POSSIBLE...THE MAIN CONCERN WILL BE HEAVY RAIN LEADING TO FLASH FLOODING. AT THIS TIME...THE GREATEST THREAT FOR FLASH FLOODING IS OVER PORTIONS OF NORTH CENTRAL NEBRASKA...EAST OF A LINE FROM SPRINGVIEW...TO AMELIA...TO BARTLETT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY AS AN UPPER LEVEL TROUGH OF LOW PRESSURE LIFTS ACROSS THE CENTRAL PLAINS. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA...WITH LARGE HAIL...ISOLATED TORNADOES...AND DAMAGING STRAIGHT LINE WINDS EXPECTED. THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH TUESDAY ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF AN OSHKOSH TO ONEILL LINE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE GARNER
In the hours before
Local storm report, Jun 4, 4:45 PM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 2 N EUSTIS 40.69N 100.03W
06/04/2008 E0.88 INCH FRONTIER NE PUBLIC
&&
MASEKLocal storm report, Jun 4, 5:12 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
612 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM FLOOD PAGE 42.40N 98.42W
06/04/2008 HOLT NE LAW ENFORCEMENT
PUBLIC REPORT OF NEARLY 2 INCHES THIS EVENING IN TOWN.
SHERIFF CONFIRMED WITH STANDING WATER THROUGHOUT TOWN.
&&
MASEKLocal storm report, Jun 4, 5:15 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
615 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TORNADO 6 S CHAMPION 40.38N 101.71W
06/04/2008 CHASE NE TRAINED SPOTTER
TRAINED SPOTTERS SIGHTED TORNADO PICKING UP DEBRIS.
&&
13Local storm report, Jun 4, 5:20 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
620 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL CHAMPION 40.47N 101.71W
06/04/2008 E1.75 INCH CHASE NE LAW ENFORCEMENT
&&
13Local storm report, Jun 4, 5:53 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL IMPERIAL 40.52N 101.64W
06/04/2008 E1.75 INCH CHASE NE CO-OP OBSERVER
&&
13Local storm report, Jun 4, 5:56 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TORNADO 1 NE WAUNETA 40.43N 101.36W
06/04/2008 CHASE NE LAW ENFORCEMENT
&&
13The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:20 PM MDT | Tornado Warning | LBF | Hayes, Lincoln | 25 min |
| Jun 4, 6:24 PM MDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 6:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Sheridan | 61 min |
| Jun 4, 6:45 PM MDT | Tornado Warning | LBF | Hayes, Lincoln | 30 min |
| Jun 4, 7:00 PM MDT | Tornado Warning | LBF | Frontier, Hayes | 30 min |
| Jun 4, 7:24 PM MDT | Tornado Warning | LBF | Frontier | 36 min |
| Jun 4, 7:28 PM MDT | Tornado Warning | LBF | Chase, Hayes | 32 min |
| Jun 4, 7:46 PM MDT | Tornado Warning | LBF | Frontier, Lincoln | 44 min |
| Jun 4, 7:58 PM MDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 8:01 PM MDT | Tornado Warning | LBF | Hayes | 29 min |
| Jun 4, 8:29 PM MDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 61 min |
| Jun 4, 8:35 PM MDT | Flash Flood Warning | LBF | Frontier, Hayes, Lincoln | 3 hr |
| Jun 4, 9:30 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| Jun 4, 11:27 PM MDT | Flash Flood Warning | LBF | Frontier | 4 hr |
| Jun 5, 12:27 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 5, 5:20 AM MDT | Severe Thunderstorm Warning | LBF | Chase | 55 min |
| Jun 5, 5:51 AM MDT | Flash Flood Warning | LBF | Chase | 3 hr |
| Jun 5, 5:59 AM MDT | Tornado Warning | LBF | Chase, Hayes | 46 min |
| Jun 5, 6:35 AM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Lincoln, Perkins | 55 min |
| Jun 5, 7:14 AM MDT | Flash Flood Warning | LBF | Perkins | 4 hr |
| Jun 5, 7:24 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 66 min |
| Jun 5, 8:17 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 43 min |
| Jun 5, 8:35 AM MDT | Flash Flood Warning | LBF | Keith, Lincoln | 3 hr |
| Jun 5, 8:35 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| Jun 5, 8:56 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 49 min |
| Jun 5, 9:31 AM MDT | Flash Flood Warning | LBF | Boyd, Holt | 6 hr |
| Jun 5, 9:46 AM MDT | Areal Flood Advisory | LBF | Thomas | 6 hr |
| Jun 5, 9:49 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 26 min |
| Jun 5, 11:14 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 61 min |
| Jun 5, 12:34 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln | 23 min |
| Jun 5, 12:39 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 51 min |
| Jun 5, 12:48 PM MDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 27 min |
| Jun 5, 1:14 PM MDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 31 min |
| Jun 5, 1:29 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 46 min |
| Jun 5, 1:38 PM MDT | Tornado Warning | LBF | Lincoln | 37 min |
| Jun 5, 2:03 PM MDT | Tornado Warning | LBF | Lincoln | 17 min |
| Jun 5, 2:06 PM MDT | Tornado Warning | LBF | Brown, Rock | 39 min |
| Jun 5, 2:18 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 19 min |
| Jun 5, 2:39 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 36 min |
| Jun 5, 2:44 PM MDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| Jun 5, 3:13 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 47 min |
| Jun 5, 3:17 PM MDT | Tornado Warning | LBF | Boyd, Holt, Keya Paha, Rock | 28 min |
| Jun 5, 3:31 PM MDT | Tornado Warning | LBF | Holt | 44 min |
| Jun 5, 3:49 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 41 min |
| Jun 5, 4:03 PM MDT | Flash Flood Warning | LBF | Boyd, Garfield, Holt, Wheeler | 3 hr |
| Jun 5, 4:08 PM MDT | Flash Flood Warning | LBF | Chase, Hayes, Lincoln, Perkins | 3 hr |
| Jun 5, 4:15 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jun 5, 4:29 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 46 min |
| Jun 5, 5:16 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.